Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had unprotected sex, experiencing vaginal spotting, bleeding and nauseas. Taking birth controls. Is it an UTI?

Hi, I am recently separated from my husband however approximately 10 days ago we were intimate. We did not use protection and am unsure of his whereabouts prior. I asked him beforehand if we should use protection and he stated we did not. Approximately 1 week after intercourse I began experiencing vaginal spotting/ bleeding and nausea with slight irritation. I am making a doctors appointment in the morning. My first thoughts were urinary tract infection but I am unsure. I am on birth control ( implanon ). It was inserted March 20, 2012. I have had irregular period since it was inserted and irregular bleeding the first few months.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.

An irregular spotting is normally seen associated with implanon. The spotting you are having is not likely to be due to a urinary infection unless it is associated with fever or a burning micturition. The spotting is likely to stop spontaneously.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor